Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 17, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On zeta functions of orthogonal groups of single-class positive definite quadratic forms
A. Andrianov.
St. Petersburg Math. J. 17 (2006), 553-579
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2173935
Capacity dimension and embedding of hyperbolic spaces into a product of trees
S. Buyalo.
St. Petersburg Math. J. 17 (2006), 581-591
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2173936
Sharp Jackson-type inequalities for approximations of classes of convolutions by entire functions of exponential type
O. L. Vinogradov.
St. Petersburg Math. J. 17 (2006), 593-633
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2173937
A theorem on intersection with a $k$-dimensional barycenter
V. A. Malyshev.
St. Petersburg Math. J. 17 (2006), 635-640
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2173938
Condition numbers of large matrices, and analytic capacities
N. K. Nikolski.
St. Petersburg Math. J. 17 (2006), 641-682
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2173939
Generating Borel sets by balls
E. Riss.
St. Petersburg Math. J. 17 (2006), 683-698
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2173940